# SDR UALA2010092903591

- Difficulty date: September 28, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 61,021 hours, 11,228 cycles
- Engine: Pwa PW4077
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 149W721110
- Condition: Damaged
- Location: Rt Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TO BODY LOWER FAIRING 196FR IS DAMAGED AND 60% OF PANEL MISSING.  INSTALLED NEW PNL AT POS 196FR. PANEL SECURED IN PLACE, ALL CHECKS OKAY.
